Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2814 Publications


2012 | Journal Article | IST-REx-ID: 3257 | OA
Generalized roof duality and bisubmodular functions
V. Kolmogorov, Discrete Applied Mathematics 160 (2012) 416–426.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2012 | Journal Article | IST-REx-ID: 3317 | OA
Nanodomain coupling between Ca(2+) channels and sensors of exocytosis at fast mammalian synapses
E. Eggermann, I. Bucurenciu, S. Goswami, P.M. Jonas, Nature Reviews Neuroscience 13 (2012) 7–21.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 3331 | OA
A worst case bound for topology computation of algebraic curves
M. Kerber, M. Sagraloff, Journal of Symbolic Computation 47 (2012) 239–258.
View | DOI | Download Preprint (ext.)
 

2012 | Journal Article | IST-REx-ID: 3115 | OA
Deconstructing approximate offsets
E. Berberich, D. Halperin, M. Kerber, R. Pogalnikova, Discrete & Computational Geometry 48 (2012) 964–989.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2012 | Conference Paper | IST-REx-ID: 3341 | OA
Robustness of structurally equivalent concurrent parity games
K. Chatterjee, in:, Springer, 2012, pp. 270–285.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

extern<>1

Search

Filter Publications